# SDR A6WA201644318

- Difficulty date: September 11, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 32,680 hours, 32,469 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, SELECTED GEAR UP, RECEIVED GEAR DISAGREE WARNING, NWS INOPERATIVE CAUTION, WOW INPUT CAUTION, WOW OUTPUT STATUS MESSAGES. ON ED1, MAINS UP/LOCKED AND NOSE WAS DOWN/LOCKED.  C/W QRH, MANUALLY EXTENDED THE GEAR, RECEIVED 3 GREEN DOWN.  NWS INOPERATIVE, WOW INPUT AND WOW OUTPUT MESSAGES REMAIN ON.  LANDED AT 46800 GROSS.  WHILE AIRBORNE, C/W NWS INOPERATIVE QRH, MESSAGE REMAINS.  ON TAXIWAY, CYCLED NWS SWITCH- REGAINED NWS.  TAXI TO GATE WAS NORMAL.  NOSE STRUT SHOWS 0" CHROME WITH PASSENGERS ON, 6" WITH PASSENGERS OFF.
